# SDR AALA202403047704

- Difficulty date: February 29, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N955NN
- Make and model: Boeing 737823
- Aircraft serial: 31199
- Aircraft time: 27,577 hours, 11,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY ESCAPE SLIDE, AFT ENTRY AND GALLEY DOOR LIGHT ON LEFT SIDE INOPERATIVE. REMOVED AND REPLACED EMERGENCY ESCAPE SLIDE, AFT ENTRY (AALA202403040313) AND GALLEY DOOR (AALA202403047704) LIGHT BULB AND PERFORMED SATISFACTORY CHECK. PER B737NG-AMM 33-51-04
